MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø36/+0MM

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø36/+0MM
Model Number 04.01.0119
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Metal Related Pathology (4530)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to nickel allergy after about 1 year and 6 months after primary surgery.The surgeon revised the glenosphere to a sensitin glenosphere and the insert to a same size insert.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 14 april 2026 reverse shoulder system 04.01.0119 humeral reverse hc liner d 36/+0mm (k170452) lot.2409939: (b)(4) items manufactured and released on 05-jun-2024.Expiration date: 2029-may-21.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Reverse shoulder system 04.01.0207 lat.Glenosphere 36xd 24.5 (k193175) lot.2348684: (b)(4) items manufactured and released on 16-apr-2024.Expiration date: 2029-apr-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Reverse shoulder system 04.01.0301 grs baseplate - d 24.5x20 +3mm (k213459) lot.2308514: (b)(4) items manufactured and released on 24-apr-2024.Expiration date: 2029-apr-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: based on the available information, no definitive root cause can be established.However, the findings are consistent with a local allergic reaction.There is no indication that a device-related issue caused or contributed to the event, and the device history record review did not identify any manufacturing-related issues.

Brand Name
SHOULDER SYSTEM
Common Device Name
HUMERAL REVERSE HC LINER Ø36/+0MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25077214
Report Number3005180920-2026-00376
Device Sequence Number21519459
Product Code PHX
UDI-Device Identifier07630040706261
UDI-Public07630040706261
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0119
Device Lot Number2409939
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale